# SDR AALA202407253664

- Difficulty date: July 19, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 20,607 hours, 8,909 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 70C0526
- Condition: Burned Out
- Location: Zone 200
- Part time: 9,742 hours, 4,589 cycles
- Component: Apu, Hnywl
- Component part number: 38007021
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU GENERATOR DROPPED OFFLINE AFTER ENGINE SHUTDOWN ACCOMPANIED BY A STRONG BURNING SMELL.**SUPPLEMENTAL REPORT FOR (AALA202407233664): ACCOMPLISHED SOF CARD 08L0021001 FOUND START GENERATOR ELECTRICAL CONECTIONS BURNT REMOVED AND REPLACED APU GENERATOR. PER AMM 49-41-21.OPS TEST PASSED**(CLOSED).
